pain in my thigh and joint
Nov 9, 2011
i recently started with my therapy and am taking aspen lamzid tuice daily, aspen efavirenz once daily and betavit once daily, when i started taking this pills, i recently started having pain in my thigh legs and joint, is this normal and if yes, how long wil it last or should i consult with my doctor and what advice can you give me for now.
Response from Dr. Henry
Some patients taking AZT/3TC (lamzid or Combivir in US) will experience muscle /bone aching though that is not common. In some of those cases the aching/pain persists though more often the discomfort will decrease over time. Other conditions can cause pain in legs/thigh so a clinical evaluation is recommended. If no other cause found then treatment with an analgesic for pain relief or consideration of a switch in treatment merits discussion depending on which drugs/options are available in your area. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.